# SDR SWAA2015071441920

- Difficulty date: July 11, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 43,102 hours, 29,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER FLASHLIGHT INOPERATIVE.  R & R BATTERY ASSEMBLY IAW AMM.
